MathSciNet Relay Station
MathSciNet bibliographic data
MR1291791 (95m:42035) 42C05 (33C45)
Sri Ranga, A. Symmetric orthogonal polynomials and the associated orthogonal $L$-polynomials. Proc. Amer. Math. Soc. 123 (1995), no. 10, 3135–3141.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement